advertisement
Question
Posted by: Snuggy | 2007/06/22

Cipralex, Epitec(Lamactin) and Seroquel

Hi there,

I was diagnosed Diagnosed with bipolar just over a year ago and i 'm on Cipralex(10mg daily),Epitec(100mg dailt) and Seroquel(100mg at night)...I have gained almost 30kg's in the last two years and now plan on embarking on a SERIOUS diet and exercise programme. Sometimes, I find my appetitie almost uncontrollable and devour everything in sight...Do any of these medications have this effect, and if so, will they prevent me from losing weight?...and if they do cause weight gain, is it because of appetite increase
(which i'm sure can be controlled if i put my mind to it) or purely uncontrollable weight gain unrelated to appetite increase.Don't know if i'm making sense....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Snuggy
Cipralex can cause weight gain in some people, Seroquel can also do this in a low number of people. Try exercising more and eating absolutely right - you can't go off your medication just because of this. Speak to Diet doc on health 24 website too?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me too | 2007/06/22

I'm on the same medication. My psychiatrist told me that the Lamictin is what makes you want to eat all the time.

Reply to Me too

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement